# SDR DALA1246863736

- Difficulty date: August 19, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 32,909 hours, 17,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTION CHECK FIVE PACKS FAILED TEST.  REPLACED BATTERIES M1671, M1673, M1695, M1675, M1676 AND TESTS OK.
